A Maschke-Type Theorem for Weak $(A,B)$-Doi–Hopf Modules
Matematičeskie zametki, Tome 89 (2011) no. 1, pp. 82-90
Cet article a éte moissonné depuis la source Math-Net.Ru
This paper is mainly devoted to a Maschke-type theorem for weak $(A,B)$-Doi–Hopf modules.
Keywords:
weak Hopf algebra, weak Doi–Hopf module, total integral, Maschke-type theorem.
@article{MZM_2011_89_1_a7,
author = {Q. X. Pan and L. Y. Jang},
title = {A {Maschke-Type} {Theorem} for {Weak} $(A,B)${-Doi{\textendash}Hopf} {Modules}},
journal = {Matemati\v{c}eskie zametki},
pages = {82--90},
year = {2011},
volume = {89},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_89_1_a7/}
}
Q. X. Pan; L. Y. Jang. A Maschke-Type Theorem for Weak $(A,B)$-Doi–Hopf Modules. Matematičeskie zametki, Tome 89 (2011) no. 1, pp. 82-90. http://geodesic.mathdoc.fr/item/MZM_2011_89_1_a7/
[1] M. E. Sweedler, Hopf Algebras, W. A. Benjamin, New York, 1969 | MR | Zbl
[2] S. Caenepeel, G. Militaru, S. Zhu, “A Maschke type theorem for Doi–Hopf modules and applications”, J. Algebra, 187:2 (1997), 388–412 | DOI | MR | Zbl
[3] Y. Doi, “On the structure of relative Hopf modules”, Comm. Algebra, 11:3 (1983), 243–255 | DOI | MR | Zbl
[4] G. Böhm, F. Nill, K. Szlachányi, “Weak Hopf algebras. I. Integral theory and $C^*$-structure”, J. Algebra, 221:2 (1999), 385–438 | DOI | MR | Zbl
[5] L. Zhang, S. Zhu, “Fundamental theorems of weak Doi–Hopf modules and semisimple weak smash product Hopf algebras”, Comm. Algebra, 32:9 (2004), 3403–3415 | DOI | MR | Zbl